RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2013, Volume 94, Issue 6, Pages 949–954 (Mi mz10144)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Ergodic Automorphisms with Simple Spectrum and Rapidly Decreasing Correlations

A. A. Prikhod'ko

M. V. Lomonosov Moscow State University

Keywords: ergodic automorphism, measure-preserving automorphism, simple spectrum, spectral multiplicity, rate of decrease of correlation functions, Lebesgue space.

DOI: https://doi.org/10.4213/mzm10144

Full text: PDF file (401 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2013, 94:6, 968–973

Bibliographic databases:

Received: 31.07.2012
Revised: 22.02.2013

Citation: A. A. Prikhod'ko, “Ergodic Automorphisms with Simple Spectrum and Rapidly Decreasing Correlations”, Mat. Zametki, 94:6 (2013), 949–954; Math. Notes, 94:6 (2013), 968–973

Citation in format AMSBIB
\Bibitem{Pri13}
\by A.~A.~Prikhod'ko
\paper Ergodic Automorphisms with Simple Spectrum and Rapidly Decreasing Correlations
\jour Mat. Zametki
\yr 2013
\vol 94
\issue 6
\pages 949--954
\mathnet{http://mi.mathnet.ru/mz10144}
\crossref{https://doi.org/10.4213/mzm10144}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3227040}
\zmath{https://zbmath.org/?q=an:06274272}
\elib{http://elibrary.ru/item.asp?id=21276954}
\transl
\jour Math. Notes
\yr 2013
\vol 94
\issue 6
\pages 968--973
\crossref{https://doi.org/10.1134/S0001434613110357}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000329130000035}
\elib{http://elibrary.ru/item.asp?id=21904217}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84891279584}


Linking options:
  • http://mi.mathnet.ru/eng/mz10144
  • https://doi.org/10.4213/mzm10144
  • http://mi.mathnet.ru/eng/mz/v94/i6/p949

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Ergodic homoclinic groups, Sidon constructions and Poisson suspensions”, Trans. Moscow Math. Soc., 75 (2014), 77–85  mathnet  crossref  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:245
    Full text:53
    References:38
    First page:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019